X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (68) 68
derivation (32) 32
algebra (22) 22
16w25 (18) 18
mathematics, general (15) 15
secondary 16w25 (15) 15
mathematics, applied (12) 12
primary 16w25 (12) 12
rings (10) 10
analysis (9) 9
derivations (9) 9
prime ring (9) 9
prime-rings (9) 9
algebras (8) 8
combinatorics (8) 8
ideals (8) 8
rings and algebras (8) 8
generalized derivation (7) 7
primary 16n60 (7) 7
primary: 16w25 (7) 7
involution (6) 6
associative rings and algebras (5) 5
automorphisms (5) 5
commutative rings and algebras (5) 5
maps (5) 5
non-associative rings and algebras (5) 5
semiprime ring (5) 5
semiprime rings (5) 5
16r50 (4) 4
39b72 (4) 4
commutativity (4) 4
images (4) 4
incidence (4) 4
integral domain (4) 4
lie algebra (4) 4
lie ring (4) 4
mathematics - rings and algebras (4) 4
polynomial identity (4) 4
polynomials (4) 4
primary 39b52 (4) 4
secondary 13n15 (4) 4
secondary 16n60 (4) 4
16w10 (3) 3
39b52 (3) 3
47b47 (3) 3
applications of mathematics (3) 3
associative algebra (3) 3
associative algebras (3) 3
characteristic zero (3) 3
codimension (3) 3
delta-prime (3) 3
differential identities (3) 3
functional equation (3) 3
graded algebras (3) 3
h-module algebra (3) 3
homomorphisms (3) 3
identities (3) 3
inner derivation (3) 3
jordan derivations (3) 3
lie groups (3) 3
lie ideals (3) 3
mathematical analysis (3) 3
mathematical physics (3) 3
prime (3) 3
quantum algebra (3) 3
quantum theory (3) 3
ring derivation (3) 3
secondary 17b60 (3) 3
secondary 47b47 (3) 3
δ-prime (3) 3
16n60 (2) 2
17b99 (2) 2
2-local derivation (2) 2
46l05 (2) 2
[ math.math-mp ] mathematics [math]/mathematical physics [math-ph] (2) 2
central derivation (2) 2
centralizers (2) 2
centralizing mappings (2) 2
commuting traces (2) 2
differential geometry (2) 2
double centralizer (2) 2
expected utility (2) 2
field (2) 2
finitary incidence algebra (2) 2
finitary incidence ring (2) 2
generalized derivations (2) 2
generalized skew derivation (2) 2
geometry (2) 2
higher-order derivation (2) 2
homogeneity (2) 2
hopf algebra (2) 2
ideal (2) 2
incidence algebra (2) 2
jordan derivation (2) 2
local derivation (2) 2
mapping (2) 2
mappings (2) 2
mathematical functions (2) 2
mathematics - combinatorics (2) 2
mathematics - operator algebras (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Communications in Algebra, ISSN 0092-7872, 01/2020, Volume 48, Issue 1, pp. 105 - 118
Let n be a positive integer with Let X be a locally finite preordered set, R a commutative ring with unity and I(X, R) the incidence algebra of X over R. We... 
Derivation | Primary 16W25, Secondary 06A11, 16G20, 47L35 | Lie n-derivation | incidence algebra
Journal Article
Communications in Algebra, ISSN 0092-7872, 03/2014, Volume 42, Issue 3, pp. 1200 - 1230
Journal Article
Communications in Algebra, ISSN 0092-7872, 05/2019, Volume 47, Issue 5, pp. 1841 - 1852
Let be a 2-torsion free commutative ring with unity, X a locally finite preordered set and the incidence algebra of X over . If X consists of a finite number... 
Lie triple derivation | 06A11 | Derivation | Primary 16W25 | Secondary 16W10 | 47L35 | incidence algebra | Incidence
Journal Article
Communications in Algebra, ISSN 0092-7872, 07/2018, Volume 46, Issue 7, pp. 3014 - 3032
We show that if A is a finite-dimensional associative H-module algebra for an arbitrary Hopf algebra H, then the proof of the analog of Amitsur's conjecture... 
skew-derivation | Ore extension | H-simple algebra | polynomial identity | Primary 16R10 | Associative algebra | Secondary 16R50, 16T05, 16W25 | Taft algebra | H-module algebra | codimension | POINTED HOPF-ALGEBRAS | SEMIGROUP GRADED ALGEBRAS | MATHEMATICS | ASSOCIATIVE ALGEBRAS | CODIMENSION GROWTH | RADICALS | Algebra | Mathematics - Rings and Algebras
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 10/2019, Volume 69, Issue 5, pp. 1023 - 1032
Our purpose in this paper is to investigate some particular classes of generalized derivations and their relationship with commutativity of prime rings with... 
Primary 16N60 | 16W25 | 16W10 | generalized derivation | rings with involution | commutativity | MATHEMATICS | HOMOMORPHISMS | RINGS | IDEALS
Journal Article
Communications in Algebra, ISSN 0092-7872, 04/2019, Volume 47, Issue 4, pp. 1662 - 1670
Triangular matrix rings are examples of trivial extensions. In this article, we describe the superderivations of the trivial extensions and upper triangular... 
Primary: 16S50 | triangular matrix ring | trivial extension | Super-biderivation | superderivation | Secondary: 16W25 | superring | 16W55 | MATHEMATICS | DERIVATIONS | Questions | Rings (mathematics)
Journal Article
Communications in Algebra, ISSN 0092-7872, 08/2019, Volume 47, Issue 8, pp. 3154 - 3169
Let R be a noncommutative prime ring of characteristic different from 2, Q r the right Martindale quotient ring of R, the extended centroid of R and a... 
16R50 | Derivation | Primary: 16W25 | generalized skew derivation | generalized derivation | prime ring | Secondary: 16N60 | ANTI-HOMOMORPHISMS | POLYNOMIALS | MATHEMATICS | DIFFERENTIAL IDENTITIES | AUTOMORPHISMS | LIE IDEALS | JORDAN HOMOMORPHISMS | Homomorphisms | Quotients | Polynomials
Journal Article
Bulletin of the Iranian Mathematical Society, ISSN 1017-060X, 12/2018, Volume 44, Issue 6, pp. 1543 - 1554
Let $$\mathcal {N}$$ N be a 3-prime near-ring with center $$Z(\mathcal {N})$$ Z(N) and $$\mathcal {J}$$ J a nonzero Jordan ideal of $$\mathcal {N}$$ N . The... 
Left multipliers | Secondary 16W25 | 3-Prime near-rings | Jordan ideals | Primary 16N60 | Mathematics, general | Mathematics | 16Y30 | MATHEMATICS
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 10/2016, Volume 64, Issue 10, pp. 2104 - 2118
Let P be a preordered set, R a ring and FI(P, R) the finitary incidence ring of P over R. We find a criterion for all the Jordan derivations of FI(P, R) to be... 
Secondary: 16S60 | derivation | finitary incidence ring | Jordan derivation | Primary: 16W25 | 16S50 | MATHEMATICS | INCIDENCE ALGEBRAS | Derivation | Algebra | Criteria | Images | Incidence
Journal Article
by Chen, L and Cai, J
Bulletin of the Iranian Mathematical Society, ISSN 1017-060X, 6/2018, Volume 44, Issue 3, pp. 749 - 762
In this paper, we will describe the general form of commuting mappings of Hochschild extension algebras and characterize the properness of commuting mappings... 
Secondary 16W25 | Commuting mapping | 46H40 | Hochschild extension | Mathematics, general | Mathematics | Primary 15A78 | Triangular algebra | MATHEMATICS | MAPS | TRACES | DERIVATIONS
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 2/2018, Volume 154, Issue 1, pp. 48 - 55
Let P be a partially ordered set, R a commutative ring with identity and FI(P,R) the finitary incidence algebra of P over R. We prove that each R-linear local... 
local derivation | secondary 16S50 | Mathematics, general | primary 16W25 | Mathematics | derivation | finitary incidence algebra | MATHEMATICS | TRIANGULAR MATRIX-RINGS | JORDAN DERIVATIONS | AUTOMORPHISMS | LIE DERIVATIONS | Algebra
Journal Article
Bulletin of the Iranian Mathematical Society, ISSN 1017-060X, 8/2018, Volume 44, Issue 4, pp. 891 - 898
In this paper, we obtain several results on generalized derivations and partial generalized automorphisms in prime rings. Also, some examples are given to show... 
Prime ring | Secondary 16W25 | 16U80 | Generalized derivation | Primary 16N60 | Mathematics, general | Mathematics | Partial generalized automorphism | MATHEMATICS | COMMUTATIVITY | VALUES | IDEALS
Journal Article
Algebras and Representation Theory, ISSN 1386-923X, 12/2019, Volume 22, Issue 6, pp. 1331 - 1341
Let P be a partially ordered set, R a commutative unital ring and F I(P,R) the finitary incidence algebra of P over R. We prove that each R-linear higher... 
Primary 16S50, 16W25 | Secondary 16G20, 06A11 | Associative Rings and Algebras | Higher derivation | Non-associative Rings and Algebras | Finitary incidence algebra | Commutative Rings and Algebras | Higher transitive map | Mathematics | Inner higher derivation | MATHEMATICS | INVOLUTIONS | JORDAN DERIVATIONS | AUTOMORPHISMS | LOCAL DERIVATIONS
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 6/2018, Volume 92, Issue 3, pp. 581 - 597
We continue the study of additive functions $$f_k:R\rightarrow F \;(1\le k\le n)$$ fk:R→F(1≤k≤n) linked by an equation of the form $$\sum _{k=1}^n... 
Functional equation | Mathematics | Integral domain | Characteristic zero | Ring derivation | Higher-order derivation | Secondary: 13N15 | Field | Analysis | Homogeneity | 16W25 | Combinatorics | 39B72 | Primary: 39B52
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 09/2013, Volume 439, Issue 5, pp. 1294 - 1311
The paper is devoted to 2-local derivations on matrix algebras over commutative regular algebras. We give necessary and sufficient conditions on a commutative... 
Derivation | Matrix algebra | 2-Local derivation | Regular algebra | MATHEMATICS | MATHEMATICS, APPLIED | LOCAL AUTOMORPHISMS | Mathematics - Operator Algebras
Journal Article
Communications in Algebra, ISSN 0092-7872, 09/2014, Volume 42, Issue 9, pp. 3699 - 3707
Let K be a commutative ring with unity, R a prime K-algebra of characteristic different from 2, U the right Utumi quotient ring of R, f(x 1 ,..., x n ) a... 
Prime ring | Primary 16N60 | Secondary 16W25 | Generalized derivation | MATHEMATICS | IDEALS | PRIME-RINGS | Algebra | Unity | Quotients | Derivation | Polynomials | Standards | Rings (mathematics)
Journal Article
Mathematical Research Letters, ISSN 1073-2780, 2017, Volume 24, Issue 5, pp. 1477 - 1496
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 06/2016, Volume 64, Issue 6, pp. 1145 - 1162
Let be a ring with an involution and containing a non-trivial symmetric idempotent. Under some mild conditions on , several different characterizations of... 
Primary: 16W10 | derivations | 16W25 | Jordan -derivations | 47B47 | prime rings | MATHEMATICS | ALGEBRAS | QUADRATIC FUNCTIONALS | Concretes | Algebra | Images | Symmetry | Rings (mathematics)
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 03/2016, Volume 64, Issue 3, pp. 383 - 392
Let be a nest in an arbitrary factor von Neumann algebra . In this paper, it is proved that a linear local left (right) centralizer from the nest subalgebra... 
Secondary: 47B49 | centralizers | Primary: 16W25 | nest subalgebras | local action | MATHEMATICS | DERIVATIONS | Expected utility | Oil field equipment | Mapping | Algebra | Images
Journal Article
Bollettino dell'Unione Matematica Italiana, ISSN 1972-6724, 3/2019, Volume 12, Issue 1, pp. 197 - 219
In order to study the deformations of foliations of codimension 1 of a smooth manifold L, de Bartolomeis and Iordan defined the DGLA $$ \mathcal {Z}^{*}\left(... 
32E99 | 53C12 | Differential graded Lie Algebras | Levi flat hypersurface | Mathematics, general | 16W25 | Mathematics | Foliations | Maurer–Cartan equation | Primary 32G10 | Graded derivations
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.